MathSciNet Relay Station
MathSciNet bibliographic data
MR1067917 (92k:35242) 35Q53 (58F13 58F39)
Ercolani, N.; Forest, M. G.; McLaughlin, David W. Geometry of the modulational instability. III. Homoclinic orbits for the periodic sine-Gordon equation. Phys. D 43 (1990), no. 2-3, 349–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement